Your Cart 0

Continue to checkout

Search Products

Alergin Cold & Flu Tablet

★ 0.0 0 Reviews

₹49.00

₹54.37 10% OFF


Pack Size 10 tablets in 1 strip
Manufacturer cipla ltd
Composition Caffeine (25mg) + Cetirizine (5mg) + Nimesulide (100mg) + Paracetamol (325mg) + Phenylephrine (5mg)

In Stock
SKU : #15877
Composition Details

Caffeine (25mg) + Cetirizine (5mg) + Nimesulide (100mg) + Paracetamol (325mg) + Phenylephrine (5mg)

Manufacturer cipla ltd
Pack Size 10 tablets in 1 strip
Product Name Alergin Cold & Flu Tablet
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓